Alert archive / Arizona / Wind Advisories in 2024
Wind Advisory 15, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Mar 29, 2024, 12:41 AM MST for Mohave County, Arizona. It took effect at Mar 30, 2024, 9:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2024, 12:41 AM MST (07:41 UTC)
- In effect from
- Mar 30, 2024, 9:00 AM MST
- Expired
- Mar 30, 2024, 6:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Las Vegas, NV
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 102 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 7.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3081 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
895 WWUS75 KVEF 290741 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1241 AM PDT Fri Mar 29 2024 AZZ001-003-292100- /O.NEW.KVEF.WI.Y.0015.240330T1600Z-240331T0100Z/ Northwest Plateau-Northwest Deserts- Including the cities of Dolan Springs, Kingman, Tuweep, Pipe Spring National Monument, Colorado City, Wikieup, Valentine, Golden Valley, Mt Trumbull, Yucca, and Western Grand Canyon 1241 AM MST Fri Mar 29 2024 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Northwest Deserts and Northwest Plateau. * WHEN...From 9 AM to 6 PM MST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ002-036-CAZ527-NVZ021-292100- /O.NEW.KVEF.LW.Y.0002.240329T2100Z-240330T2100Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley-Lake Mead National Recreation Area- Including the cities of Mohave Valley, Hoover Dam, Desert Hills, Oatman, Topock, Laughlin, Needles, Lake Havasu City, and Bullhead City 1241 AM PDT Fri Mar 29 2024 /1241 AM MST Fri Mar 29 2024/ ...LAKE WIND ADVISORY IN EFFECT FROM 2 PM PDT /2 PM MST/ THIS AFTERNOON TO 2 PM PDT /2 PM MST/ SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Lake Mead, Lake Mohave and Lake Havasu. * WHEN...From 2 PM PDT /2 PM MST/ this afternoon to 2 PM PDT /2 PM MST/ Saturday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. * ADDITIONAL DETAILS...Winds will decrease overnight, then pick back up Saturday morning before decreasing again Saturday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ522>524-NVZ017-019-020-022-292100- /O.CON.KVEF.WI.Y.0013.000000T0000Z-240330T0600Z/ Death Valley National Park-Western Mojave Desert-Eastern Mojave Desert-Western Clark and Southern Nye County-Spring Mountains-Red Rock Canyon-Las Vegas Valley-Southern Clark County- Including the cities of Mitchell Caverns, Shoshone, Primm, Stovepipe Wells, North Las Vegas, Mountain Pass, The Town Of Mt Charleston, Fort Irwin, Daggett, Searchlight, Cal-Nev-Ari, Baker, Amargosa Valley, Henderson, Barstow, Pahrump, Red Rock Canyon, Desert Rock, Las Vegas, Boulder City, Furnace Creek, and Indian Springs 1241 AM PDT Fri Mar 29 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts 40 to 45 mph. * WHERE...In California, Death Valley National Park, Eastern Mojave Desert, and Western Mojave Desert. In Nevada, Las Vegas Valley, Southern Clark County, Spring Mountains-Red Rock Canyon, and Western Clark and Southern Nye County. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles and motorcycles. Gusty winds will blow around unsecured objects. * ADDITIONAL DETAILS...Winds have decreased early this morning, but gusts over 40 mph will develop again by this afternoon and continue through this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution if driving high profile vehicles and motorcycles. Secure outdoor objects. && $$ CAZ525-526-292100- /O.CON.KVEF.WI.Y.0014.240329T2100Z-240330T0600Z/ Morongo Basin-Cadiz Basin- Including the cities of Yucca Valley, Vidal Junction, Twentynine Palms, and Morongo Valley 1241 AM PDT Fri Mar 29 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Cadiz Basin and Morongo Basin. * WHEN...From 2 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles and motorcycles. Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution if driving high profile vehicles and motorcycles. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas Morgan
5 follow-up statements
361 WWUS75 KVEF 292056 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 156 PM PDT Fri Mar 29 2024 CAZ522>524-NVZ017-019-020-022-300600- /O.CON.KVEF.WI.Y.0013.000000T0000Z-240330T0600Z/ Death Valley National Park-Western Mojave Desert-Eastern Mojave Desert-Western Clark and Southern Nye County-Spring Mountains-Red Rock Canyon-Las Vegas Valley-Southern Clark County- Including the cities of Indian Springs, Boulder City, Mountain Pass, Stovepipe Wells, Searchlight, Desert Rock, The Town Of Mt Charleston, Pahrump, Fort Irwin, Baker, Daggett, Amargosa Valley, Las Vegas, Barstow, Primm, Mitchell Caverns, Furnace Creek, Red Rock Canyon, Henderson, North Las Vegas, Shoshone, and Cal-Nev-Ari 156 PM PDT Fri Mar 29 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts 40 to 45 mph. * WHERE...In California, Death Valley National Park, Eastern Mojave Desert, and Western Mojave Desert. In Nevada, Las Vegas Valley, Southern Clark County, Spring Mountains-Red Rock Canyon, and Western Clark and Southern Nye County. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles and motorcycles. Gusty winds will blow around unsecured objects. * ADDITIONAL DETAILS...Winds have decreased early this morning, but gusts over 40 mph will develop again by this afternoon and continue through this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution if driving high profile vehicles and motorcycles. Secure outdoor objects. && $$ CAZ525-526-300600- /O.CON.KVEF.WI.Y.0014.240329T2100Z-240330T0600Z/ Morongo Basin-Cadiz Basin- Including the cities of Vidal Junction, Morongo Valley, Yucca Valley, and Twentynine Palms 156 PM PDT Fri Mar 29 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Cadiz Basin and Morongo Basin. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles and motorcycles. Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution if driving high profile vehicles and motorcycles. Secure outdoor objects. && $$ AZZ001-003-300600- /O.CON.KVEF.WI.Y.0015.240330T1600Z-240331T0100Z/ Northwest Plateau-Northwest Deserts- Including the cities of Wikieup, Yucca, Western Grand Canyon, Pipe Spring National Monument, Dolan Springs, Golden Valley, Kingman, Mt Trumbull, Valentine, Colorado City, and Tuweep 156 PM MST Fri Mar 29 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Northwest Deserts and Northwest Plateau. * WHEN...From 9 AM to 6 PM MST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ002-036-CAZ527-NVZ021-300600- /O.CON.KVEF.LW.Y.0002.240329T2100Z-240330T2100Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley-Lake Mead National Recreation Area- Including the cities of Lake Havasu City, Oatman, Topock, Mohave Valley, Bullhead City, Hoover Dam, Laughlin, Needles, and Desert Hills 156 PM PDT Fri Mar 29 2024 /156 PM MST Fri Mar 29 2024/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT / MST SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Lake Mead, Lake Mohave and Lake Havasu. * WHEN...Until 2 PM PDT / MST Saturday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. * ADDITIONAL DETAILS...Winds will decrease overnight, then pick back up Saturday morning before decreasing again Saturday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JV
118 WWUS75 KVEF 300543 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1043 PM PDT Fri Mar 29 2024 CAZ522>524-NVZ017-019-020-022-300645- /O.EXP.KVEF.WI.Y.0013.000000T0000Z-240330T0600Z/ Death Valley National Park-Western Mojave Desert-Eastern Mojave Desert-Western Clark and Southern Nye County-Spring Mountains-Red Rock Canyon-Las Vegas Valley-Southern Clark County- Including the cities of Primm, Red Rock Canyon, Indian Springs, Shoshone, Furnace Creek, The Town Of Mt Charleston, Henderson, Amargosa Valley, Las Vegas, Mitchell Caverns, Fort Irwin, Pahrump, Stovepipe Wells, Daggett, Cal-Nev-Ari, Mountain Pass, Desert Rock, North Las Vegas, Searchlight, Baker, Boulder City, and Barstow 1043 PM PDT Fri Mar 29 2024 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... Winds had decreased this evening, so the Wind Advisory will be allowed to expire. $$ CAZ525-526-300645- /O.EXP.KVEF.WI.Y.0014.000000T0000Z-240330T0600Z/ Morongo Basin-Cadiz Basin- Including the cities of Twentynine Palms, Yucca Valley, Vidal Junction, and Morongo Valley 1043 PM PDT Fri Mar 29 2024 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... Winds were beginning to decrease this evening, so the Wind Advisory will be allowed to expire. Isolated gusts around 40 mph will be possible through about 1 AM PDT. $$ AZZ001-003-301600- /O.CON.KVEF.WI.Y.0015.240330T1600Z-240331T0100Z/ Northwest Plateau-Northwest Deserts- Including the cities of Pipe Spring National Monument, Golden Valley, Tuweep, Kingman, Colorado City, Dolan Springs, Wikieup, Valentine, Western Grand Canyon, Mt Trumbull, and Yucca 1043 PM MST Fri Mar 29 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Northwest Deserts and Northwest Plateau. * WHEN...From 9 AM to 6 PM MST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ002-036-CAZ527-NVZ021-301600- /O.CON.KVEF.LW.Y.0002.000000T0000Z-240330T2100Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley-Lake Mead National Recreation Area- Including the cities of Lake Havasu City, Oatman, Mohave Valley, Laughlin, Bullhead City, Hoover Dam, Topock, Needles, and Desert Hills 1043 PM PDT Fri Mar 29 2024 /1043 PM MST Fri Mar 29 2024/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT /2 PM MST/ SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Lake Mead, Lake Mohave and Lake Havasu. * WHEN...Until 2 PM PDT /2 PM MST/ Saturday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. * ADDITIONAL DETAILS...Winds will be lighter overnight before picking back up Saturday morning and then decreasing again Saturday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas Morgan
477 WWUS75 KVEF 301602 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 902 AM PDT Sat Mar 30 2024 AZZ001-003-302100- /O.CON.KVEF.WI.Y.0015.000000T0000Z-240331T0100Z/ Northwest Plateau-Northwest Deserts- Including the cities of Wikieup, Tuweep, Valentine, Yucca, Mt Trumbull, Pipe Spring National Monument, Western Grand Canyon, Kingman, Dolan Springs, Colorado City, and Golden Valley 902 AM MST Sat Mar 30 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Northwest Deserts and Northwest Plateau. * WHEN...Until 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ002-036-CAZ527-NVZ021-302100- /O.CON.KVEF.LW.Y.0002.000000T0000Z-240330T2100Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley-Lake Mead National Recreation Area- Including the cities of Desert Hills, Lake Havasu City, Oatman, Laughlin, Needles, Hoover Dam, Mohave Valley, Topock, and Bullhead City 902 AM PDT Sat Mar 30 2024 /902 AM MST Sat Mar 30 2024/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT / MST THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Lake Mead, Lake Mohave and Lake Havasu. * WHEN...Until 2 PM PDT / MST this afternoon. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. * ADDITIONAL DETAILS...Winds will be lighter overnight before picking back up Saturday morning and then decreasing again Saturday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JV
094 WWUS75 KVEF 302101 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 201 PM PDT Sat Mar 30 2024 AZZ002-036-CAZ527-NVZ021-302215- /O.EXP.KVEF.LW.Y.0002.000000T0000Z-240330T2100Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley-Lake Mead National Recreation Area- Including the cities of Hoover Dam, Topock, Lake Havasu City, Mohave Valley, Desert Hills, Bullhead City, Needles, Laughlin, and Oatman 201 PM PDT Sat Mar 30 2024 /201 PM MST Sat Mar 30 2024/ ...LAKE WIND ADVISORY HAS EXPIRED... Strong sustained winds have ended along the Colorado River Valley this afternoon, so the Lake Wind Advisory has been allowed to expire. $$ AZZ001-003-310100- /O.CON.KVEF.WI.Y.0015.000000T0000Z-240331T0100Z/ Northwest Plateau-Northwest Deserts- Including the cities of Golden Valley, Dolan Springs, Wikieup, Western Grand Canyon, Yucca, Mt Trumbull, Colorado City, Valentine, Tuweep, Pipe Spring National Monument, and Kingman 201 PM MST Sat Mar 30 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Northwest Deserts and Northwest Plateau. * WHEN...Until 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JV
499 WWUS75 KVEF 310053 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 553 PM PDT Sat Mar 30 2024 AZZ001-003-310200- /O.EXP.KVEF.WI.Y.0015.000000T0000Z-240331T0100Z/ Northwest Plateau-Northwest Deserts- Including the cities of Tuweep, Wikieup, Yucca, Golden Valley, Mt Trumbull, Colorado City, Dolan Springs, Kingman, Western Grand Canyon, Valentine, and Pipe Spring National Monument 553 PM MST Sat Mar 30 2024 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... Wind speeds have fallen below Wind Advisory criteria. Therefore, the Wind Advisory has been allowed to expire. $$ For more information from the National Weather Service visit http://weather.gov/lasvegas SM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Mar 28, 1:55 PM MST, 10 hours 46 minutes earlier.
Area forecast discussion, Mar 28, 1:55 PM MST, 10 hours 46 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 155 PM PDT Thu Mar 28 2024 .SYNOPSIS...Gusty south to southwest winds will occur over much of the region though Friday and linger into Saturday in Mohave County ahead of a large low pressure system moving down the West Coast. The system will bring widespread precipitation across our region Saturday and Saturday night, followed by showery weather Sunday and Monday. A drying and warming trend develops going into the middle of next week. && .SHORT TERM...through Saturday night. South-southwest winds gusting over 40 mph primarily during the afternoon and evening hours will be the main impact through Friday evening across most of the Mojave Desert region as the approaching system digs from the Pacific Northwest to near the central California Coast. The Wind Advisory already in effect for Mojave Desert zones/Spring Mountains has been extended through 11 PM Friday evening along with expanding over southern San Bernardino County Friday afternoon and evening. Gusty winds over 40 mph will then focus over Mohave County and much of Arizona on Saturday as the leading edge of the closed low moves inland and its center nears Point Conception. A vort max with considerable moisture could be seen on water vapor imagery diving into the west side of the Pacific Northwest low and this, along with additional upstream energy, will serve to dig the low and infuse it with fuel for precipitation. Recent model ensembles remain in good agreement with the overall track and progression of the system and depict a band of precipitation becoming oriented north-south which slowly progesses across southeast California and southern Nevada Saturday morning through the afternoon, then over northwest Arizona Saturday evening and overnight. This may favor about a 6-9 hour period of rainfall for most sites as it traverses our region from west to east. The latest NBM timing indicates the precipitation band should mostly move east of Mohave County by about 12Z Sunday. Timing could change a little, but the latest trends over the past day or two appear to be speeding up its progreession a little. Rainfall looks to be of minor impact with amounts generally 0.25-0.5" across southeast California and southern Nevada and 0.5-0.75" across Mohave County. The mountains will intercept more precipitation and the potential for significant storm total snow amounts in the Spring Mountains is still high with the probability of 8" or more about 80% and 12" or more about 50%. The Winter Storm Watch remains in effect there Saturday afternoon and evening. The mountains of Inyo County aside from the eastern Sierra and also the mountains of south central Nevada will likely see at least a few inches of snow and travel impacts could be a concern for places like Lida Summit and Westgard Pass on Saturday. .LONG TERM...Sunday through Thursday. Cool and showery weather will encompass most of the region Sunday and Sunday night as the broad circulation slowly moves overhead. Snow levels will hold around 5000-5500 feet Sunday and Sunday night resulting in occasional snow showers in the mountains with accumulations possible. The system gradually opens up into a positive tilt trough Monday and moves toward eastern Arizona/New Mexico Monday night followed by a fairly amplified ridge moving over the Great Basin Tuesday and Wednesday for dry conditions and a warming trend. However, this looks to be short lived as yet another large trough is depicted by the enembles to drop down from the northwest and bring at least gusty southwest winds Thursday preceding another round of cool and unsettled weather going into the weekend. && .AVIATION...For Harry Reid...Gusty southwest winds expected through the TAF period. Gust speeds this afternoon will peak between 30 and 35 kts. Gusts will subside in both magnitude and frequency overnight enough to remove them from the prevailing TAF after 08Z. Frequent gusts will return late-morning on Friday with speeds between 25 and 30 kts. FEW-SCT aoa 20 kft expected through the TAF period. For the rest of southern Nevada, northwestern Arizona, and southeastern California...Gusty southwest winds expected for the Las Vegas Valley through Friday with speeds between 30 and 35 kts. KBIH will encounter gusty west downslope winds this afternoon before becoming north-northwesterly overnight. KDAG will experience gusty west winds with speeds between 30 and 35 kts through Friday. KEED and IFP will experience gusty south-southwest winds this afternoon and Friday afternoon with speeds between 20 and 25 kts. FEW-SCT aoa 20 kft expected through the TAF period. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && SHORT TERM/LONG TERM...Adair AVIATION...Varian For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 12:41 AM MST | Lake Wind Advisory | VEF | Mohave | 37 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.